# SDR ASAA0540656

- Difficulty date: November 14, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5240 · Service Doors
- Part: Seal Depressor
- Part number: 6551629501
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE-CORROSION ON FWD SERVICE DOOR CUTOUT SEAL DEPRESSOR.  REMOVED AND REPLACED DUE TO FINDING CRACKS WHILE REMOVING CORROSION.  (K)
